MAUDE Adverse Event Report: ZOLL CIRCULATION, INC SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT CUSTOM LUER APPLAUSE HEPARIN EU; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION, INC SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT CUSTOM LUER APPLAUSE HEPARIN EU; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number SL-2593AE
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a loss of saline during ivtm therapy for a 67-year-old 85 kg male patient.A balloon leakage was suspected on the solex catheter (lot 207977).Approximately 200 ml of saline infusion into the patient was suspected.The catheter has been inserted into the left internal jugular site smoothly on the first attempt.The dwell time was 56 hours.The catheter was removed and replaced.Subsequently the saline bag was replaced, per ifu.The same console was used to continue therapy.No patient injury reported.
 
Additional Manufacturer Narrative
The reported complaint that a balloon leakage was suspected on the solex catheter (lot 207977) was not confirmed during the visual and functional testing.No issues or discrepancies were found.No leak, no damage, no device malfunction was observed during testing, and the catheter functioned as intended.Visual inspection of the returned catheter was performed.As returned, the guidewire was inside the catheter, and the guidewire was able to be removed from the catheter without resistance.There was no physical damage observed on the catheter.Blood residue was observed on the catheter's serpentine balloon.Functional testing of the returned catheter was performed.All infusion ports and lumens were flushed without resistance.During functional pressure leak test, the catheter was connected to a pressurized inflation device, and the balloon was fully inflated when pressurized up to 100 psi; no leak, no issues were found on the catheter.The balloon did not leak during testing.In addition, the returned catheter was connected to a known-good suk and ran on a peristaltic pump for 10 minutes at a flow rate of 240 ml/min.No leak was found, and the catheter functioned as intended.During further functional testing, the returned catheter was connected to a known-good suk and ran on the thermogard console system, running in the max warming mode with a target temperature at 37°c for 60 minutes and running in the max cooling mode with a target temperature at 35°c for 60 minutes.No leak was observed on the catheter.The balloon was properly warming during the warming mode and cooling during the cooling mode.The red pinwheel of the suk was spinning as normal.No problem was found, and the catheter functioned as intended.

Brand Name
SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT CUSTOM LUER APPLAUSE HEPARIN EU
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key24369291
Report Number3010617000-2026-00092
Device Sequence Number9781744
Product Code NCX
UDI-Device Identifier00849111075312
UDI-Public00849111075312
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSL-2593AE
Device Catalogue Number8700-0793-40
Device Lot Number207977
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight85 KG